MAUDE Adverse Event Report: SALTER LABS PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM

SALTER LABS PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM
Model Number H-PFHV-75
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Interruption in therapy caused the patient to be re-intubated.The inability for the connector to be held and required to be connected to the circuit of ventilator would cause an interruption in therapy.The incident would require intervention; a deflated cuff could cause loss of delivered volume.
 
Event or Problem Description
Endotracheal tube is unable to hold connector which require to connect to circuit of ventilator to provide ventilation. .
 
Event or Problem Description
 
Additional Manufacturer Narrative
Interruption in therapy caused the patient to be re-intubated.The inability for the connector to be held and required to be connected to the circuit of ventilator would cause an interruption in therapy.The incident would require intervention; a deflated cuff could cause loss of delivered volume the complaint of "endotracheal tube is unable to hold connector which require to connect to circuit of ventilator to provide ventilation" regarding part h-pfhv-75 was not confirmed due to lack of photo or sample.The root cause cannot be determined but could possibly be a result of an incompatible connector.A risk assessment was performed using rma-20024b, rev 1 and the severity rating was determined to be 8/10 which does require the initiation of a capa.There have been 0 complaints against h-pfhv-75 in the past 24 months.An inventory analysis was completed and no non-conformances were found.A resolution letter was sent to the customer.

Brand Name
PARKER
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17794271
Report Number3000219639-2023-00026
Device Sequence Number7490848
Product Code BTR
UDI-Device Identifier00607411952746
UDI-Public00607411952746
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFHV-75
Device Catalogue NumberH-PFHV-75
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown